# SDR AALA202001029003

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,890 hours, 26,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SMOKE LAVATORY SMOKE ECAM. FLIGHT CREW FOLLOWED QRC/QRH PROCEDURE-FLIGHT ATTENDANTS WERE ABLE TO ESTABLISH FALSE ALARM OR UNCONFIRMED SMOKE. MAINTENANCE PERFORMED TEST OF SDCU. NO DEFECT NOTED.
